# SDR DL73E960846

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXIT DOOR SLIDE LIGHT FOUND INOP ON SERVICE CHECK.  ALSO, LEFT FWD SLIDE LIGHT INOP.  RELAMPED LEFT FWD SLIDE LIGHT WITH BULB 1519.  REPLACED FAULTY POWER SUPPLY FOR AFT RIGHT SLIDE LIGHT.
